# SDR CA110125013

- Difficulty date: January 19, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 680SOV
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, X
- Precautionary procedure: O

## Discrepancy

(CAN) FLAMEOUT DURING DESCENT FROM FL400, THE PILOT NOTICED SOME VIBRATIONS AND AT APPROX. FL350, THE ENGINE FLAMED OUT. THIS WAS FOLLOWED BY AUTO RE-LIGHT AND THE ENGINE REGAINED NORMAL POWER. THE FLIGHT WAS COMPLETED AS SCHEDULED. TROUBLESHOOTING ONGOING.
